# SDR CA030131005

- Difficulty date: January 24, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna U206C
- Aircraft time: 5,599 hours
- Engine: Cont IO520F
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 07126294
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HORIZONTAL STABILILZER REAR RT REINFORCEMENT ATTACH BRACKET WAS FOUND CRACKED .250 INCH LONG.
